# SDR HNAA11050600116A

- Difficulty date: April 6, 2011
- Submitted: May 8, 2011
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8103
- Aircraft serial: 221
- Aircraft time: 40,794 hours, 47,320 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Corroded
- Location: De Ice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADEL CLAMP ON RT L/E DEICE LINE BETWEEN YW106.800 AND RT NACELLE IS CORRODED.  R & R ADELL CLAMP ON RT L/E DEICE LINE BETWEEN YW106-800 AND RT HAND NACELLE.
